# SDR CA150123003

- Difficulty date: January 23, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 50,000 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 31015827
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING NR 1 PHASE INSPECTION,   FOUND NR 1 ENGINE AFT TURBINE EXHAUST HOUSING HAS A CRACK AT 1:00 POSITION ALONG SIDE A WELDED REPAIRED AREA.
